MathSciNet Relay Station
MathSciNet bibliographic data
MR182150 (31 #6373) 65.50
Traub, J. F. Construction of globally convergent iteration functions for the solution of polynomial equations. Bull. Amer. Math. Soc. 71 1965 894–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement